Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 47, NWS North Platte, NE

June 6, 2011Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 6, 2011, 4:20 PM MDT for Cherry County, Nebraska. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2011, 4:20 PM MDT (22:20 UTC)
Expired
Jun 6, 2011, 5:00 PM MDT
In force
40 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 91 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 4:44 PM MDTTSTM WND GST 46Valentine, NE
Jun 6, 4:45 PM MDTHAIL 15 Nnw Valentine, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1771 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1771 J/kg
Mixed-layer CIN
-264 J/kg
Mixed-layer LCL
2275 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

076 
WUUS53 KLBF 062220
SVRLBF
NEC031-062300-
/O.NEW.KLBF.SV.W.0047.110606T2220Z-110606T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
520 PM CDT MON JUN 6 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 600 PM CDT/500 PM MDT/

* AT 419 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  WEST OF MERRITT RESERVOIR DAM...OR 28 MILES SOUTHWEST OF
  VALENTINE...AND MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VALENTINE...MERRITT RESERVOIR DAM...ANDERSON BRIDGE STATE WILDLIFE
  MANAGEMENT AREA...NENZEL...CROOKSTON...KILGORE...HIGHWAY 97
  CROSSING THE NIOBRARA RIVER...HIGHWAY 83 MILE MARKER 220 AND
  HIGHWAY 12 MILE MARKER 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

&&

LAT...LON 4251 10100 4265 10121 4301 10112 4300 10026
TIME...MOT...LOC 2220Z 215DEG 18KT 4265 10101
WIND...HAIL 60MPH 1.00IN

$$

JACOBS
3 follow-up statements
618 
WWUS53 KLBF 062236
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
536 PM CDT MON JUN 6 2011

NEC031-062300-
/O.CON.KLBF.SV.W.0047.000000T0000Z-110606T2300Z/
CHERRY NE-
536 PM CDT MON JUN 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CHERRY COUNTY UNTIL 600 PM CDT/500 PM MDT/...

AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...OR 16 MILES WEST OF
VALENTINE...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  VALENTINE...CROOKSTON...HIGHWAY 97 CROSSING THE NIOBRARA RIVER...
  HIGHWAY 83 MILE MARKER 220 AND HIGHWAY 12 MILE MARKER 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

&&

LAT...LON 4259 10093 4268 10110 4300 10101 4300 10026
TIME...MOT...LOC 2236Z 236DEG 30KT 4281 10081
WIND...HAIL 60MPH 1.00IN

$$

JACOBS
217 
WWUS53 KLBF 062249
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
549 PM CDT MON JUN 6 2011

NEC031-062300-
/O.CON.KLBF.SV.W.0047.000000T0000Z-110606T2300Z/
CHERRY NE-
549 PM CDT MON JUN 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CHERRY COUNTY UNTIL 600 PM CDT/500 PM MDT/...

AT 546 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
VALENTINE...MOVING NORTHEAST AT 35 MPH.

IN ADDITION...AT 545 PM CDT QUARTER SIZE HAIL WAS REPORTED 5 MILES 
NORTH NORTHWEST OF VALENTINE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  HIGHWAY 12 MILE MARKER 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

&&

LAT...LON 4268 10078 4284 10100 4300 10101 4300 10026
TIME...MOT...LOC 2248Z 236DEG 30KT 4295 10057
WIND...HAIL 60MPH 1.00IN

$$

JACOBS
755 
WWUS53 KLBF 062303
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
603 PM CDT MON JUN 6 2011

NEC031-062313-
/O.EXP.KLBF.SV.W.0047.000000T0000Z-110606T2300Z/
CHERRY NE-
603 PM CDT MON JUN 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CHERRY COUNTY
HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4268 10078 4284 10100 4300 10101 4300 10026
TIME...MOT...LOC 2249Z 236DEG 30KT 4295 10056

$$

SCHULTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:36 PM MDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 6, 2:36 PM MDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
336 PM CDT MON JUN 6 2011

.DISCUSSION...
LOW PRESSURE ACROSS ID/UT WILL LIFT NORTHEAST AND DEEPEN ACROSS
NCNTL WY PULLING A STRONG PACIFIC COLD FRONT INTO THE NEBRASKA
PANHANDLE BY TUESDAY MORNING. THIS FRONT WILL MOVE EAST THROUGH
NEBRASKA DURING THE DAY COOLING TEMPS INTO THE 80S. THE LATEST
GUIDANCE ON WIND SPEEDS SUGGEST NORTHWEST NEBRASKA MIGHT REACH WIND
ADVISORY CRITERIA WITH WEST WINDS NEAR 30 MPH DURING THE DAY
TUESDAY. SOME OF THE BETTER FORCING FOR WINDS MOVES THROUGH LATE
TONIGHT AND TUESDAY MORNING...NOT PRIME TIME FOR STRONG WINDS...SO
WILL HOLD OFF ON A WIND HIGHLIGHT FOR THIS CYCLE. OTHERWISE
ISOLATED VERY HIGH BASED CONVECTION IS TRYING TO FIRE ACROSS THE ERN
PANHANDLE IN RESPONSE TO WEAK FORCING AND LIMITED MIDLEVEL
MOISTURE. ISOLATED TSTMS ARE OPERATING IN THE FCST THROUGH 03Z THIS
EVENING.

THE MOTHER OF ALL BACK DOOR COLD FRONTS WILL MOVE IN WEDNESDAY
THROUGH SATURDAY. THE LATEST GUIDANCE WEDNESDAY...THURSDAY AND
FRIDAY UNIVERSALLY FORECAST HIGHS IN THE UPPER 50S TO LOWER 60S...
NEAR RECORD LOW MAXIMUM TEMPERATURES. FOR NOW THE FCST IS FOR 60S AND
70S WEDNESDAY AND 60S TO NEAR 70 THURSDAY AND FRIDAY. LATER
FORECASTS MAY WELL HAVE TO MARK THESE DOWN. TEMPS AT H850 MB ARE
FORECAST TO BE IN THE HIGH SINGLE DIGITS.

A SERIES OF UPPER LEVEL DISTURBANCES WILL LIFT THROUGH THE CNTL
ROCKIES AND THROUGH THE CNTL PLAINS WEDNESDAY NIGHT THROUGH
SATURDAY NIGHT. THE BEST MIGHT BE THURSDAY NIGHT AS A SEMI CLOSED H7
LOW LIFTS THROUGH NEBRASKA. THE ECMWF SUGGESTED ANOTHER WAVE
LIFTING THROUGH SATURDAY NIGHT. MOST OF THIS ACTIVITY SHOULD BE
SCATTERED AS THE BEST FORCING APPEARS TO BE ACROSS THE NORTHERN
PLAINS AND QPF TOTALS THROUGH DAY 7 SHOULD BE LESS THAN 1.25 INCHES
WITH LESS THAN 1 INCH MOST AREAS. K INDICES WILL RUN IN THE 30 TO
35C RANGE.

SEVERE WEATHER POTENTIAL APPEARS VERY LIMITED. SPC SUGGESTED THE
PANHANDLE DAY 3...WEDNESDAY EVENING. DEW PTS WILL BE IN THE UPPER 40S
TO NEAR 50 SO NOT EXPECTING A MULTICELL SEVERE STORM EVENT. JUST A
FEW STORMS. OTHERWISE THE FCST WILL HAVE TO WAIT UNTIL THE WARM AIR
ADVECTION RETURNS NEXT WEEKEND. LAPSE RATES ARE JUST NOT STEEPENING
UNTIL THEN.
&&

.AVIATION...
VFR CONDITIONS CAN BE EXPECTED THROUGH THE TAF FORECAST PERIOD FOR
BOTH TERMINALS.  UPPER LEVEL RIDGING WILL BEGIN TO BUILD EAST AS A
TROUGH OF LOW PRESSURE EJECTS FROM CENTRAL CALIFORNIA UP TO EASTERN
MONTANA.  WEAK ASCENT AHEAD OF THE TROUGH MAY PROVIDE ENOUGH LIFT TO
SPARK A FEW THUNDERSTORMS LATER THIS EVENING.  MODELS HINT AT
CONVECTION OVER THE FAR EASTERN PANHANDLE FROM 00Z TO 06Z TONIGHT.
HOWEVER A STRONG CAP WITH SUBSTANTIAL DRY AIR ALREADY IN PLACE WILL
LIMIT DEVELOPMENT TO ISOLATED AT BEST...WHICH SHOULD NOT AFFECT
EITHER TERMINALS.  THE ONLY OTHER AVIATION CONCERN IS THE POTENTIAL
FOR WIND SHEAR AFTER 06Z TONIGHT.  AS LOW PRESSURE MOVES
NORTHEAST...SOUTHWESTERLY FLOW ALOFT WILL INCREASE WITH SOUTHERLY
FLOW AT THE SURFACE.  THE GREATEST THREAT OF WS SHOULD REMAIN EAST
OF BOTH THE LBF AND VTN TERMINAL...BUT STILL NEEDS TO BE WATCHED
CLOSELY.  OTHERWISE A WEAK WIND SHIFT SHOULD OCCUR BEFORE DAWN AS A
BOUNDARY ASSOCIATED WITH THE SHORTWAVE TROUGH CROSSES THE
REGION...WINDS SHOULD VEER TO WESTERLY AT 12KTS OR LESS.
&&

.HYDROLOGY...
HIGH RIVER LEVELS WILL CONTINUE ALONG THE NORTH PLATTE RIVER AND ON
THE PLATTE RIVER IN THE COMING WEEKS.  THE STAGE AT NORTH PLATTE IS
FORECAST TO REMAIN STEADY NEAR 7.6 FEET THROUGH THE WORK WEEK.
FURTHER RISES ARE POSSIBLE IN THE COMING WEEKS AS SNOW MELT HAS JUST
BEGUN OVER THE SOURCE REGION OF THE NORTH PLATTE RIVER.
&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

CDC/SJ
Hazardous weather outlook, Jun 6, 2:08 PM MDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
308 PM CDT MON JUN 6 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-072015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
308 PM CDT MON JUN 6 2011 /208 PM MDT MON JUN 6 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS THE
EASTERN NEBRASKA PANHANDLE...AS WELL AS...PORTIONS OF NORTHWESTERN
NEBRASKA. WITH LIMITED MOISTURE IN PLACE...THUNDERSTORMS ARE
EXPECTED TO REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

GENERAL THUNDERSTORM DEVELOPMENT IS POSSIBLE WEDNESDAY NIGHT
THROUGH SATURDAY...ACROSS ALL OF WESTERN AND NORTH CENTRAL
NEBRASKA. AT THIS TIME...SEVERE WEATHER IS NOT ANTICIPATED.

ELEVATED RIVER LEVELS WILL CONTINUE ALONG THE NORTH PLATTE RIVER
UPSTREAM OF NORTH PLATTE...AND ALONG THE MAIN CHANNEL OF THE
PLATTE RIVER DOWNSTREAM OF NORTH PLATTE FOR THE FORESEEABLE
FUTURE. RISES ABOVE CURRENT RIVER LEVELS ARE POSSIBLE IF
ADDITIONAL WATER IS RELEASED FROM RESERVOIRS ALONG THE NORTH
PLATTE RIVER BASIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JACOBS

In the hours before

Special weather statement, Jun 6, 3:08 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
408 PM CDT MON JUN 6 2011

NEZ005-062200-
EASTERN CHERRY NE-
408 PM CDT MON JUN 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 500
PM CDT...

AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CROOKSTON...OR 15 MILES WEST OF VALENTINE...
MOVING NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CROOKSTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Local storm report, Jun 6, 3:18 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
418 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             6 NW CROOKSTON          42.99N 100.84W
06/06/2011  E1.25 INCH       CHERRY             NE   TRAINED SPOTTER

&&

CJS
Special weather statement, Jun 6, 3:49 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
449 PM CDT MON JUN 6 2011

NEZ005-094-062230-
EASTERN CHERRY NE-WESTERN CHERRY NE-
349 PM MDT MON JUN 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 430
PM MDT/530 PM CDT/...

AT 346 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF STEER CREEK CAMPGROUND...OR 35
MILES NORTH OF MULLEN...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MERRITT RESERVOIR DAM...
  ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...
  HIGHWAY 97 MILE MARKER 110...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

JACOBS
Local storm report, Jun 6, 3:59 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
459 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             18 SSW CODY             42.70N 101.38W
06/06/2011  E0.88 INCH       CHERRY             NE   PUBLIC

0440 PM     HAIL             9 SW CODY               42.84N 101.37W
06/06/2011  E0.88 INCH       CHERRY             NE   PUBLIC

&&

CJS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 3:20 PM MDTSevere Thunderstorm WarningLBFCherry40 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.